Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Small child, fever, ear infection, rashes on face, abdomen. Taking amoxicillin. Causes?

my 7 month old had a fever for 4 days up to 102, she had an ear infection and was prescribed amoxicillin, today is day 7 of the antibiotics and she has a red prickly rash on her face abdomin legs and feet and oddly her ears..very little on her doesnt appear to bother her..she has no fever and is eating and drinking fine..could this be a heat rash from the fever last week or something else. i also gave her a bath yesterday and used a new lotion for the first time, she has never had any reaction to ny soap or detergent before
Asked On : Fri, 7 Sep 2012
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Its most likely to be because of new lotion. Anyways, one should not use soaps, lotions or shampoos and oils in infants, just bath with plain water is enough. Hopefully the rash would go away on its own in a day or two.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
check fro those rashes itchy or non-itchy?
if they are itchy then it it may be some allergic reaction. if non itchy then wait for another two days.
if still the rash persisting then consult your doctor for that.may be heat rash also..
hope this information will be helpful to you
take care
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor